# SDR SWAA2024092734993

- Difficulty date: September 7, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 56) AFT CARGO; STA 727E TO 727I; RBL 22; WL 155; Z-ANGLE HAS CORROSION<[01] 01 - REMOVED DAMAGE; EVALUATED AND FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS PER [SRM 53-00-53-1A-2-D00297 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] VERIFIED STEP 1 AUDIT CW
